# SDR UPS06846196

- Difficulty date: January 12, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, NDT FOUND CRACK APPROX 8" LONG ON LT LOWER SPAR CAP AT BL 47-55 ON HORIZONTAL LEG STA 857.  REPAIRED LT LWR SPAR CAP STA 857 BL47-55 IAW SRO 8530009 AND EA 008-5710-01-A0039.
